A method for averaging of integro-differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1716-1718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_9_a17,
author = {V. M. Loginov},
title = {A method for averaging of integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1716--1718},
year = {1980},
volume = {16},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_9_a17/}
}
V. M. Loginov. A method for averaging of integro-differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1716-1718. http://geodesic.mathdoc.fr/item/DE_1980_16_9_a17/